# SDR CALA2022033100856

- Difficulty date: March 31, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 71,943 hours, 30,891 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: R2 Door Cutout
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON R2 DOOR CUTOUT LOWER FWD CORNER FITTING AFT OF FR66 RECEIVED NEW CORNER FITTING AFT FR60 PN D5348004220501 (OUT OF S EQUENCE ENTRY) REMOVED DAMAGE FITTING IAW SRM 51-42-11. INSTALLE D NEW CORNER FITTING IAW SRM 51-42-11. EMP: V934718 WC: 0024194 STA: ST ENG BFM SFR# 1028158
